×

zbMATH — the first resource for mathematics

A numerical criterion for the permissibility of a blowing-up. (English) Zbl 0335.14003

MSC:
14B05 Singularities in algebraic geometry
13B99 Commutative ring extensions and related topics
13H99 Local rings and semilocal rings
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Bennet, B.M. : On the characteristic functions of a local ring . Ann. of Math. 91 (1970) 25-87. · Zbl 0198.06101
[2] Grothendieck, A. : Eléments de géométrie algébrique . Publications Mathématiques (1960). | · Zbl 0203.23301
[3] Hironaka, H. : Resolution of singularities , Ann. of Math. 79 (1964) 109-326. · Zbl 0122.38603
[4] Hironaka, H. : Certain numerical characters of singularities . J. Math. Kyoto Univ. 10-1 (1970) 151-187. · Zbl 0214.20003
[5] Nagata, M. : Local Rings , Interscience, 1962. · Zbl 0123.03402
[6] Singh, B. : Effect of a permissible blowing-up on the local Hilbert functions. Inventiones math. 26 (1974) 201-212. · Zbl 0277.14004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.